| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had scratches on screen that was affecting his ability to read the screen.Customer's blood glucose value was unknown at the time of the incident.Customer also stated that half of the battery compartment was missing.The device will not return for analysis.